# SDR MASA200601212

- Difficulty date: April 28, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 9,154 hours, 8,735 cycles
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Torn
- Location: Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY SERVICE DOOR SEAL AT UPPER RIGHT CORNER WAS TORN OFF.  MX REINSTALLED THE SEAL.
